Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

Journal of Mathematical Problems, Equations and Statistics


2021, Vol. 2, Issue 2, Part B
Combinatorial study of 2-iterated 2D-Appell polynomials and related polynomials


Author(s): Mouloud Goubi

Abstract: In this paper we are interested by 2-iterated 2D-Appel polynomials, Using Bell polynomials, we revisit the proof of the explicit formulae and provide additional recurrence relation to these known in the literature. We end this study by the application of these results to 2D-Euler-Appell and 2D-Hermite-Appell polynomials.

Pages: 91-96 | Views: 26 | Downloads: 15

Download Full Article: Click Here
How to cite this article:
Mouloud Goubi. Combinatorial study of 2-iterated 2D-Appell polynomials and related polynomials. Journal of Mathematical Problems, Equations and Statistics. 2021; 2(2): 91-96.
Journal of Mathematical Problems, Equations and Statistics